# SDR ASAA0782251

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143289
- Condition: Cracked
- Location: Bs 1418 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT LONGERON 2L CRACKED AT AFT SIDE OF FRAME 1418.  REMOVED DAMAGED SECTION OF LONGERON LOCATED DRILLED AND INSTALLED REPAIR EXTRUSION AND REPAIR SPLICE IAW MD80 SRM 53-02 FIG 18.
